# SDR MASA2011031602150

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,151 hours, 12,294 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR "EXIT" PLACARD COMING OFF.  MX REMOVED AND REPLACED MAIN ENTRY DOOR EXIT PLACARD NO FURTHER DEFECT NOTED.
